# SDR AALA20130528001

- Difficulty date: May 27, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29754
- Aircraft time: 444 hours, 181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE LIGHT FOR SEAT 3EF EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR SEAT 3EF EMERGENCY LIGHT.  OPS CHECK NORMAL.
